Discovery - University of Dundee - Online Publications

Library & Learning Centre

Periodic solution of a Lotka-Volterra predator-prey model with dispersion and time delays

Periodic solution of a Lotka-Volterra predator-prey model with dispersion and time delays

Research output: Contribution to journalArticle

View graph of relations

Info

Original languageEnglish
Pages537-560
Number of pages24
JournalApplied Mathematics and Computation
Journal publication date2004
Volume148
Issue2
DOIs
StatePublished

Abstract

A periodic Lotka–Volterra predator–prey model with dispersion and time delays is investigated. By using Gaines and Mawhin’s continuation theorem of coincidence degree theory and by means of a suitable Lyapunov functional, a set of easily verifiable sufficient conditions are derived for the existence, uniqueness and global stability of positive periodic solutions of the system. Sufficient conditions are also established for the uniform persistence of the system. Numerical simulations are presented to illustrate our main results.

Documents

Library & Learning Centre

Contact | Accessibility | Policy